MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 36XØ24.5; REVERSE SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM GLENOSPHERE 36XØ24.5; REVERSE SHOULDER GLENOSPHERE
Catalog Number 04.01.0169
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 november 2023: lot 2311286: 100 items manufactured and released on 03-aug-2023.Expiration date: 2028-jul-17.No anomalies found related to the problem.To date, 36 items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by medical affairs department: revision after one month from the first revision surgery due to joint luxation.Even if with a lateralized glenosphere, it may be possible that after the second revision there was insufficient re-establishment of soft tissue tension.No further conclusion can be drawn with the elements at hand.Additional implant involved, batch review performed on 23 november 2023: reverse shoulder system 04.01.0119 humeral reverse hc liner ø36/+0mm (k170452) lot 2314998: 89 items manufactured and released on 08-aug-2023.Expiration date: 2028-jul-23.No anomalies found related to the problem.To date, 69 items of the same lot have been sold with no similar reported event during the period of review.
 
Event or Problem Description
Revision surgery due to shoulder luxation was performed about 3 months after the previous revision surgery.The patient was previously revised due to a traumatic event that caused a bone fracture.

Brand Name
REVERSE SHOULDER SYSTEM GLENOSPHERE 36XØ24.5
Common Device Name
REVERSE SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key18244674
Report Number3005180920-2023-00937
Device Sequence Number6600666
Product Code PHX
UDI-Device Identifier07630040706568
UDI-Public07630040706568
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K170452
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number04.01.0169
Device Lot Number2311286
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/02/2023
Initial Report FDA Received Date12/01/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale